# SDR AWXA9700609

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 INSPECTION, FOUND MINOR SURFACE CORROSION AT NLG RT TRUNNION BEARING BORE AT 2:30 POSITION.  REMOVED ALL CORROSION FROM BORE AND BORE ID TO 3.52 AND INSTALLED SLEEVE AND BUSHINGS PER ER 3-53-12-20A.  TCO-PAN-97-1972RR8110-3.
